Alert archive / Wisconsin / Wind Chill Advisories in 2014
Wind Chill Advisory 19, NWS Green Bay, WI
NWS Green Bay, WI issued this wind chill advisory at Dec 30, 2014, 2:05 PM CST for 17 counties in Wisconsin. It took effect at Dec 30, 2014, 6:00 PM CST. It was in force for 16 hr.
The area
The counties it named.
The facts
- Issued
- Dec 30, 2014, 2:05 PM CST (20:05 UTC)
- In effect from
- Dec 30, 2014, 6:00 PM CST
- Expired
- Dec 31, 2014, 10:00 AM CST
- In force
- 16 hr
- Issued by
- NWS Green Bay, WI
Counties Florence County, WI, Forest County, WI, Langlade County, WI, Lincoln County, WI, Marathon County, WI, Marinette County, WI, Menominee County, WI, Oconto County, WI, Oneida County, WI, Outagamie County, WI, Portage County, WI, Shawano County, WI, Vilas County, WI, Waupaca County, WI, Waushara County, WI, Winnebago County, WI, Wood County, WI
The radar
The Green Bay radar (KGRB), 91 km from the middle of the area, began a volume at 20:11 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
Green Bay/Straub, WI (KGRB), launched 12:00Z, 8.1 hours before the alert went out and 92 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 880 m above ground
- 0-6 km bulk shear
- 48 kt
- 0-1 km storm-relative helicity
- 1 m²/s²
- 0-3 km storm-relative helicity
- 55 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
860 WWUS43 KGRB 302005 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 205 PM CST TUE DEC 30 2014 ...VERY COLD WIND CHILLS TONIGHT INTO WEDNESDAY MORNING... .ANOTHER COLD NIGHT IS EXPECTED ACROSS WISCONSIN AS A COLD AIR MASS REMAINS IN PLACE OVER THE AREA. FOR THIS EVENING INTO WEDNESDAY MORNING...WEST WINDS AROUND 10 MPH WILL COMBINE WITH SUB ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS FROM 20 TO 30 BELOW IN NORTHERN AND NORTH CENTRAL WISCONSIN. WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. AFTER WEDNESDAY MORNING...SOME MODERATION IN TEMPERATURES IS EXPECTED THROUGH THE END OF THE WEEK. WIZ005-010>013-018>021-030-031-035>037-073-074-310415- /O.NEW.KGRB.WC.Y.0019.141231T0000Z-141231T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...CRIVITZ 205 PM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT FROM 6 PM THIS EVENING TO 10 AM CST WEDNESDAY. * WIND CHILL VALUES...FALLING TO 20 TO 30 BELOW ZERO. A FEW LOCATIONS IN NORTHERN WISCONSIN MAY DROP DOWN TO 35 BELOW ZERO FOR A BRIEF PERIOD OF TIME. * OTHER IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
3 follow-up statements
417 WWUS43 KGRB 310302 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 902 PM CST TUE DEC 30 2014 ...VERY COLD WIND CHILLS TONIGHT INTO WEDNESDAY MORNING... .ANOTHER COLD NIGHT IS EXPECTED ACROSS WISCONSIN AS A COLD AIR MASS REMAINS IN PLACE OVER THE AREA. THROUGH WEDNESDAY MORNING WEST WINDS AROUND 10 MPH WILL COMBINE WITH SUB ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS FROM 20 TO 35 BELOW...WITH THE LOWEST READINGS OVER NORTH CENTRAL WISCONSIN. WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. AFTER WEDNESDAY MORNING...SOME MODERATION IN TEMPERATURES IS EXPECTED THROUGH THE END OF THE WEEK. WIZ038-045-048-311200- /O.EXA.KGRB.WC.Y.0019.000000T0000Z-141231T1600Z/ OUTAGAMIE-WAUSHARA-WINNEBAGO- INCLUDING THE CITIES OF...APPLETON...WAUTOMA...OSHKOSH 902 PM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM CST WEDNESDAY... THE NATIONAL WEATHER SERVICE IN GREEN BAY HAS ISSUED A WIND CHILL ADVISORY...WHICH IS IN EFFECT UNTIL 10 AM CST WEDNESDAY. * WIND CHILL VALUES...FALLING TO 20 TO 25 BELOW ZERO. * OTHER IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$ WIZ005-010>013-018>021-030-031-035>037-073-074-311200- /O.CON.KGRB.WC.Y.0019.000000T0000Z-141231T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...CRIVITZ 902 PM CST TUE DEC 30 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST WEDNESDAY... * WIND CHILL VALUES...FALLING TO 20 TO 30 BELOW ZERO. A FEW LOCATIONS IN NORTHERN WISCONSIN MAY DROP DOWN TO 35 BELOW ZERO FOR A BRIEF PERIOD OF TIME. * OTHER IMPACTS...WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 20 TO 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
776 WWUS43 KGRB 311202 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 602 AM CST WED DEC 31 2014 ...VERY COLD WIND CHILLS CONTINUE THIS MORNING... .WEST WINDS AROUND 10 MPH WILL COMBINE WITH SUB ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS FROM 20 TO 35 BELOW...WITH THE LOWEST READINGS OVER NORTH CENTRAL WISCONSIN. WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. WIZ005-010>013-018>021-030-031-035>038-045-048-073-074-311600- /O.CON.KGRB.WC.Y.0019.000000T0000Z-141231T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-WAUSHARA-WINNEBAGO-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...WAUTOMA...OSHKOSH...CRIVITZ 602 AM CST WED DEC 31 2014 ...WIND CHILL ADVISORY REMAINS IN EFFECT UNTIL 10 AM CST THIS MORNING... * WIND CHILLS OF 20 TO 35 BELOW ZERO WILL CONTINUE THIS MORNING. * WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE AS 30 MINUTES. PRECAUTIONARY/PREPAREDNESS ACTIONS... A WIND CHILL ADVISORY MEANS THAT VERY COLD AIR AND WINDS WILL GENERATE LOW WIND CHILLS. THIS WILL RESULT IN FROSTBITE AND LEAD TO HYPOTHERMIA IF PRECAUTIONS ARE NOT TAKEN. IF GOING OUTDOORS... MAKE SURE YOU WEAR A HAT AND GLOVES. && $$
439 WWUS43 KGRB 311603 WSWGRB URGENT - WINTER WEATHER MESSAGE NATIONAL WEATHER SERVICE GREEN BAY WI 1003 AM CST WED DEC 31 2014 WIZ005-010>013-018>021-030-031-035>038-045-048-073-074-311715- /O.EXP.KGRB.WC.Y.0019.000000T0000Z-141231T1600Z/ VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- OUTAGAMIE-WAUSHARA-WINNEBAGO-SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...APPLETON...WAUTOMA...OSHKOSH...CRIVITZ 1003 AM CST WED DEC 31 2014 ...WIND CHILL ADVISORY HAS EXPIRED... ALTHOUGH WIND CHILL INDICES OF 20 BELOW TO 25 BELOW ZERO ARE EXPECTED ACROSS NORTH-CENTRAL WISCONSIN FOR THE LATE MORNING HOURS...SLOW WARMING WILL CONTINUE INTO THE AFTERNOON. THE WIND CHILL ADVISORY HAS BEEN ALLOWED TO EXPIRE...BUT ANYONE ENGAGED ON OUTDOOR ACTIVITIES SHOULD CONTINUE TO DRESS APPROPRIATELY TO PREVENT FROSTBITE. $$ JS
What forecasters said that day
The local office's own words before this wind chill advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Green Bay, WI wrote its last area forecast discussion before this wind chill advisory went out at Dec 30, 11:03 AM CST, 3 hours 2 minutes earlier.
Area forecast discussion, Dec 30, 11:03 AM CST, 3 hours 2 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE GREEN BAY WI 1103 AM CST TUE DEC 30 2014 UPDATED AVIATION PORTION FOR 18Z TAF ISSUANCE .SHORT TERM...TODAY...TONIGHT...AND WEDNESDAY ISSUED AT 315 AM CST TUE DEC 30 2014 VERY COLD AND DRY WEATHER EXPECTED THROUGH WEDNESDAY WITH WIND CHILLS THE MAIN CONCERN. WIND CHILL ADVISORIES CURRENTLY IN EFFECT ARE VERIFYING NICELY AND WILL REMAIN IN EFFECT UNTIL 18Z. COLD ADVECTION WILL CONTINUE TODAY THROUGH TONIGHT AS TWO SHARP UPPER TROUGHS DROP SOUTH INTO WISCONSIN FROM THE NORTHWEST TERRITORIES. DO NOT EXPECT MUCH CLOUDS TODAY OR TONIGHT EXCEPT FOR SOME LAKE EFFECT CLOUDS IN THE FAR NORTH. HIGHS TODAY AND LOWS TONIGHT WILL BE 15 TO 20 DEGREES BELOW NORMAL. WIND CHILL ADVISORIES WILL BE NEEDED AGAIN TONIGHT AND POSSIBLY EXTENDED EASTWARD TO THE BAY AND LAKE. WIND CHILL WARNINGS ARE POSSIBLE FOR NORTHCENTRAL WISCONSIN. 850MB AND 925MB TEMPERATURES ACTUALLY INCREASE WEDNESDAY...BUT INCREASING WIND WILL MAKE IT SEEM COLDER. HIGHS WILL BE AROUND 15 DEGREES BELOW NORMAL. .LONG TERM...WEDNESDAY NIGHT THROUGH MONDAY ISSUED AT 315 AM CST TUE DEC 30 2014 NORTHWEST FLOW ALOFT WILL DOMINATE FOR THE REST OF THE WEEK AND PERHAPS EVEN INTO EARLY NEXT WEEK. SHORT WAVES OR WEAK DISTURBANCES RIDING ALONG A BAROCLINIC ZONE OVER THE NORTHERN TIER OF THE COUNTRY WILL BE THE PRIMARY FOCUS OF CLOUDS AND LIGHT SNOW OR FLURRIES AT TIMES. MODEL TIMING OF THESE WEAKER FEATURES WILL CERTAINLY BE CHALLENGING. GFS PROGS A DISTURBANCE PASSING OVER ON THURSDAY WHILE THE 12Z ECMWF SUGGESTS A WEAK SYSTEM PASSING OVER TOWARD FRIDAY BUT WEAKER. AS HAS BEEN THE CASE THE LAST FEW DAYS AND RUNS IS THE WEEKEND SYSTEM WHICH INVOLVES POSSIBLE NORTHERN AND SOUTHERN STREAM PHASING. 00Z GFS RUN IS MORE ROBUST WITH THE THE PHASING PROCESS STARTING LATER SATURDAY AND DEVELOPS A STRONG ADVISORY OR WEAK WARNING EVENT FOR THE AREA THROUGH SATURDAY NIGHT. THE ECMWF DOES NOT PHASE THE STREAMS AND PROGS ANOTHER WEAK NORTHERN STREAM DISTURBANCE TO SLIDE OVER SATURDAY NIGHT TO PRODUCE PERHAPS A WEAK ADVISORY EVENT AT THE MOST. TEMPS WILL IMPROVE A LITTLE LATER THIS WEEK BUT STILL WILL BE BELOW NORMAL UNDER THIS NORTHWEST FLOW REGIME. && .AVIATION...FOR 18Z TAF ISSUANCE ISSUED AT 1101 AM CST TUE DEC 30 2014 DRY AND COLD WEATHER WILL CONTINUE THROUGH WEDNESDAY. HIGH CLOUDS MAY MAKE THEIR WAY INTO THE AREA WEDNESDAY MORNING....HOWEVER VFR CONDITIONS WILL PREVAIL TONIGHT AND TOMORROW. WEST-SOUTHWEST WINDS WILL INCREASE WEDNESDAY MORNING...WITH GUSTY WINDS CONTINUING THROUGH THE DAY. && .GRB WATCHES/WARNINGS/ADVISORIES... NONE. && SHORT TERM.....RDM LONG TERM......TDH AVIATION.......ALLEN
Hazardous weather outlook, Dec 30, 2:46 AM CST, 11 hours 19 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE GREEN BAY WI 246 AM CST TUE DEC 30 2014 WIZ005-010>013-018>022-030-031-035>040-045-048>050-073-074-310900- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-DOOR-MARATHON-SHAWANO-WOOD-PORTAGE- WAUPACA-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC-SOUTHERN MARINETTE-SOUTHERN OCONTO- 246 AM CST TUE DEC 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL AND NORTHEAST WISCONSIN. .DAY ONE...TODAY AND TONIGHT VERY COLD WIND CHILLS OF 15 TO 25 BELOW ZERO WILL CONTINUE THIS MORNING OVER NORTH CENTRAL AND CENTRAL WISCONSIN. EVEN COLDER AIR IS EXPECTED TONIGHT INTO WEDNESDAY MORNING...WITH WIND CHILLS OF 20 TO 30 BELOW ZERO POSSIBLE NORTHWEST OF THE FOX VALLEY...AND APPROACHING 20 BELOW ZERO FROM THE FOX VALLEY EAST TO THE LAKESHORE. ANYONE VENTURING OUTDOORS SHOULD DRESS ACCORDINGLY FOR THE BITTER COLD. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WIND CHILLS OF 20 TO 30 BELOW ZERO WILL BE POSSIBLE WEDNESDAY MORNING NORTHWEST OF THE FOX VALLEY...AND APPROACHING 20 BELOW ZERO FROM THE FOX VALLEY EAST TO THE LAKESHORE. WIND CHILLS THIS LOW CAN CAUSE FROST-BITE WITHIN 30 MINUTES. ANYONE VENTURING OUTDOORS SHOULD DRESS ACCORDINGLY FOR THE BITTER COLD. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT. LMZ521-522-541>543-310900- THE BAY OF GREEN BAY SOUTH OF A LINE FROM CEDAR RIVER MI TO ROCK ISLAND PASSAGE-LAKE MICHIGAN FROM WASHINGTON ISLAND TO SHEBOYGAN- 246 AM CST TUE DEC 30 2014 THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTHWEST LAKE MICHIGAN AND THE WATERS OF GREEN BAY. .DAY ONE...TODAY AND TONIGHT THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY WEST TO SOUTHWEST GALE FORCE GUSTS ARE POSSIBLE WEDNESDAY INTO WEDNESDAY NIGHT. RDM/TH
In the hours before
Special weather statement, Dec 30, 2:05 PM CST, 0 minutes before
SPECIAL WEATHER STATEMENT NATIONAL WEATHER SERVICE GREEN BAY WI 205 PM CST TUE DEC 30 2014 WIZ005-010>013-018>021-030-031-035>037-073-074-310100- VILAS-ONEIDA-FOREST-FLORENCE-NORTHERN MARINETTE-LINCOLN-LANGLADE- MENOMINEE-NORTHERN OCONTO-MARATHON-SHAWANO-WOOD-PORTAGE-WAUPACA- SOUTHERN MARINETTE-SOUTHERN OCONTO- INCLUDING THE CITIES OF...EAGLE RIVER...RHINELANDER...CRANDON... TOMAHAWK...ANTIGO...KESHENA...WAUSAU...WISCONSIN RAPIDS... STEVENS POINT...CRIVITZ 205 PM CST TUE DEC 30 2014 ...BITTER COLD WIND CHILLS THIS EVENING INTO WEDNESDAY... A VERY COLD AIRMASS REMAINS IN PLACE OVER NORTHEAST WISCONSIN TONIGHT. BEGINNING THIS EVENING...WEST WINDS AROUND 10 MPH WILL COMBINE WITH SUB ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS FROM 20 TO 30 BELOW. A FEW SPOTS IN NORTHERN WISCONSIN MAY HIT WIND CHILL VALUES AROUND 35 BELOW ZERO FOR A BRIEF TIME. WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AS LITTLE TIME AS 30 MINUTES. IF YOU PLAN ON BEING OUTDOORS TONIGHT OR WEDNESDAY MORNING...MAKE SURE TO WEAR LAYERS AS WELL AS HAT AND GLOVES. AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL DIMINISH THE WIND CHILL THREAT THE REST OF THE WEEK. WIZ022-038>040-045-048>050-310100- DOOR-OUTAGAMIE-BROWN-KEWAUNEE-WAUSHARA-WINNEBAGO-CALUMET- MANITOWOC- INCLUDING THE CITIES OF...STURGEON BAY...APPLETON...GREEN BAY... ALGOMA...WAUTOMA...OSHKOSH...CHILTON...TWO RIVERS 205 PM CST TUE DEC 30 2014 ...VERY COLD WIND CHILLS THIS EVENING INTO WEDNESDAY... A VERY COLD AIRMASS REMAINS IN PLACE OVER NORTHEAST WISCONSIN TONIGHT. BEGINNING THIS EVENING...WEST WINDS AROUND 10 MPH WILL COMBINE WITH NEAR ZERO TEMPERATURES TO PRODUCE WIND CHILL READINGS FROM 10 TO 20 BELOW. DRESS WARM IF YOU PLAN ON BEING OUTSIDE TONIGHT OR WEDNESDAY MORNING. WIND CHILLS THIS LOW CAN CAUSE FROST BITE IN AROUND 30 MINUTES. AFTER WEDNESDAY...SOME MODERATION IN TEMPERATURES WILL DIMINISH THE WIND CHILL THREAT THE REST OF THE WEEK. ALLEN
The office that day
Everything else NWS Green Bay, WI issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 30, 3:44 PM CST | Small Craft Advisory | GRB | 12 hr |
Nearby
Wind Chill Advisories in Wisconsin, 2014Every wind chill advisory in 2014
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.